# SDR AWXA200501560

- Difficulty date: November 19, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 58,207 hours, 40,680 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69353502
- Condition: Cracked
- Location: Bs 520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C19 CHECK DISCOVERED STRINGER TIE CLIP CRACKED, .25 INCHES,  AT STR 16L AND BS 520.  MAINTENANCE REMOVED STRINGER TIE CLIP AND INSTALLED NEW STRINGER TIE CLIP AT STR 16L AND BS 520 IAW BOEING 737-300 SRM 51-40-02-0G FIGURES 8 AND 12.
